# SDR CALA20190821394

- Difficulty date: August 19, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N37298
- Make and model: Boeing 737824
- Aircraft serial: 34004
- Aircraft time: 44,965 hours, 16,216 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355C000102
- Part serial: 8256
- Condition: Binding
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB OUT OF TRIM LIGHT, LIGHT ON. QRH PROCD ACCOMPLISHD. REF. SSM 27-41-11 CHECKED POWER AT D700 POS. 1, 2, & 3 WITH 10 AS GRD 115 VAC PRESENT. ALSO CHECKED FOR TRIM UP & TRIM DOWN VOLTAGE & GT;14VDC AT POS 7 & 6 BOTH GOOD. FOUND STAB TRIM MOTOR BAD CAUSING BINDING, REMOVED STAB TRIM MTOR REF AMM 27-41-71-000-801.  REPLACED STAB TRIM MOTOR REF  AMM 27-41-71-400-801.  OPS CHECKED GOOD  REF AMM 27-41-71-7700-801 AND AMM 27-41-000-700-805.  OPS CHECKS GOOD.
